Getting Pregnant <
Conception & fertility problems
23/11/2015 at 05:21
So, I started my birth control, ortho tri cyclen. I was on it for August, September, and October. The last time I had sex was on October 17th, I got my period the 27th of that month until the 31st. I had to stop taking birth control the last day of October because I ran out for the month of November and my doctor wouldn't let me refill it until I had a follow up but I couldn't because I'm in college and couldn't get there. So, I got some from my health center at college. She told me to start my new birth control the very first day I start my period. So I've been off of it the whole month of November. I've been having continuous light cramps in my stomach, I felt nauseous the past couple of day, but that's it. Could I be pregnant, or is it just symptoms of me coming off my birth control? Btw, I haven't had my period yet.
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.